# SDR CALA2024080500356

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 112,935 hours, 23,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Controller
- Part number: 3B413B
- Part serial: 060C8126
- Condition: Faulty
- Location: Hyd System
- Part time: 67,602 hours, 19,718 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HYD ELEC PUMP EICAS C THE LEFT ELECTRICAL PUMP OUTPUT PRESSURE IS LOW EICAS MESSAGE.  LT HYD ELEC PUMP OVRHD  L ELEC HYD PUMP PRESS LT SPOKE WITH CREW, L/H HYD. PUMP PRESSURE IS AT 3010PSI, BUT L HYD ELEC PUMP MESSAGE POPPED UP ON EICAS AND ASSOCIATED "PRESS" LIGHT ILLUMINATED.  STATUS PAGE INDICATES "ELEV L HYD PRESS" MESSAGE. AFTER RUNNING HYDRAULIC PUMP FOR MORE THEN 10 MINS THE PRESSURE LIGHT APPEARED AGAIN & HYD PRESSURE REDUCED TO 750PSI VERIFED DPI AFTER REMOVAL AND REPLACEMENT OF FILTER AND RESET STILL POPS ON THE PRESSURE INLET SIDE HYD PUMP WAS REPLACED AND PROBLEM STILL CONTINUES AND DPI STILL POPS AS THE PRESSURE IS REDUCED TO 750PSI.  RECOMMENED FOLLOW FIM 29-11 FAULT TREE 804.  L (R) ELEC PRESS LIGHT IS ON WITH ELEC HYD PUMP (AC) ON" R/R L/H ELCU IAW IAW 29-11-67/401. NO HELP.  CNTRL IAW 29-11-00-862-027. RAN HYDS 3 TIMES EACH FOR 15 MINUTES. L HYD ELEC PUMP NOW OP CHECKS 4.0.
